After three weeks of taking this medication I am giving up. I'm sick all day with nausea and vomiting and diarrhea when I least expect it. What can I expect? Do I slowly reduce the dose or just quit taking it?
If Victoza doesn't work for you, then tell your doctor and just stop taking it. I had to go cold turkey on it when my insurance company wouldn't pay for it for a month. Its not like your going to have withdrawel symptoms You take medications to make yourself feel better- if your feeling worse, then its probably time to try something else.
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2012 • 22 answers
Posted 1 Mar 2013 • 2 answers
Posted 23 Jul 2013 • 2 answers
I took Victoza .6 for 5 days with no problems, then on 6th day had terrible diarrhea which has last?
Posted 1 Nov 2014 • 2 answers
Posted 24 Aug 2016 • 3 answers